American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information   
View Article: PDF

[2] M. A. Fedotkin. Construction and analysis of probability models for controlled evolutionary systems. Theor. Probability and Math. Statist. 85 (2012) 133-147.
Abstract, references, and article information   
View Article: PDF

[3] S. M. Iacus and N. Yoshida. Estimation for the discretely observed telegraph process. Theor. Probability and Math. Statist. 78 (2009) 37-47. MR 2446847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Cass, Peter Friz and Nicolas Victoir. Non-degeneracy of Wiener functionals arising from rough differential equations. Trans. Amer. Math. Soc. 361 (2009) 3359-3371. MR 2485431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fred W. Huffer, Jayaram Sethuraman and Sunder Sethuraman. A study of counts of Bernoulli strings via conditional Poisson processes. Proc. Amer. Math. Soc. 137 (2009) 2125-2134. MR 2480294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. Orsingher and N. E. Ratanov. Random motions in inhomogeneous media. Theor. Probability and Math. Statist. 76 (2008) 141-153. MR 2368746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Erkan Nane. Higher order PDE's and iterated processes. Trans. Amer. Math. Soc. 360 (2008) 2681-2692. MR 2373329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. de Gregorio, E. Orsingher and L. Sakhno. Motions with finite velocity analyzed with order statistics and differential equations. Theor. Probability and Math. Statist. 71 (2005) 63-79. MR 2144321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Don Rawlings. A probabilistic approach to some of Euler's number theoretic identities. Trans. Amer. Math. Soc. 350 (1998) 2939-2951. MR 1422618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. Alberto Grünbaum. The determinant of a random matrix. Bull. Amer. Math. Soc. 81 (1975) 446-448. MR 0410840.
Abstract, references, and article information   
View Article: PDF

[11] W. D. Kaigh. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974) 769-770. MR 0343369.
Abstract, references, and article information   
View Article: PDF

[12] Luis G. Gorostiza. A central limit theorem for a class of $d$-dimensional random motions with constant speed. Bull. Amer. Math. Soc. 78 (1972) 575-577. MR 0298735.
Abstract, references, and article information   
View Article: PDF

[13] F. Papangelou. Integrability of expected increments of point processes and a related random change of scale . Trans. Amer. Math. Soc. 165 (1972) 483-506. MR 0314102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1